Preface

Nakao Hayashi, Elena I. Kaikina, Pavel I. Naumkin, Ilya A. Shishmarev

Research output: Chapter in Book/Report/Conference proceedingForeword/postscript

3 Citations (Scopus)
Original languageEnglish
Title of host publicationAsymptotics for Dissipative Nonlinear Equations
PublisherSpringer Verlag
Pagesv-vii
ISBN (Print)3540320598, 9783540320593
DOIs
Publication statusPublished - 2006
Externally publishedYes

Publication series

NameLecture Notes in Mathematics
Volume1884
ISSN (Print)0075-8434
ISSN (Electronic)1617-9692

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this